Previous |  Up |  Next

Article

References:
[1] Gluck H.: The generalized Minkowski problem in differential geometry in the large. Ann. of Math., 96 (1972), 245-276. DOI 10.2307/1970788 | MR 0309021 | Zbl 0243.53046
[2J Gluck H.: Manifolds with preassigned curvature - a survey. Bull. Amer. Math. Soc, 81 (1975), 313-329. DOI 10.1007/BFb0086988 | MR 0367861
[3] Gluck H.: Dynamical behaviour of geodesic fields, Global theory of dynamical systems. Proc. Int. Conf., Evanston 1975, Springer Lect. Notes Math., 819 (1980), 190-215. DOI 10.2307/1971012 | MR 0591184
[4] Kazdan J. L., Warner F. W.: Curvature functions for compact 2-manifolds. Ann. of Math., 99 (1974), 14-47. DOI 10.2307/1970898 | MR 0343205 | Zbl 0273.53034
[5] Kazdan J. L., Warner F. W.: Curvature functions for open 2-manifoIds. Ann. of Math., 99 (1974), 203-219. MR 0343206
[6] Kazdan J. L., Warner F. W.: Scalar curvature and conformai deformation of Riemannian structure. J. Diff. Geom., 10 (1975), 113-134. MR 0365409
[7] Lawson H. В.: The quantitative theory of foliations. Amer. Math. Soc. Regional Conf. Ser. in Math., 27 (1977). DOI 10.1090/S0002-9939-1960-0117741-0 | MR 0448368 | Zbl 0343.57014
[8] Palais R.: Extending diffeomorphisms. Proc. Amer. Math. Soc, 77 (1960), 274-277. MR 0117741 | Zbl 0095.16502
[9] Reeb G.: Sur certaines propriétés topologiques des variétés feuilletées. Actualités Sci. Indust., no. 1183, Hermann, Paris 1952. DOI 10.1007/BF02566270 | MR 0055692 | Zbl 0049.12602
[10] Rummler H.: Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts. Comm. Math. Helv., 54 (1979), 224-239. DOI 10.2307/1970556 | MR 0535057 | Zbl 0409.57026
[11] Simons J.: Minimal varieties in Riemannian manifolds. Ann. of Math., 88 (1968), 62- 105. MR 0233295 | Zbl 0181.49702
Partner of
EuDML logo